# SDR 97ZZZM566

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Shaft Sheared
- Location: Lt Power Section
- Part time: 8,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP INDICATOR INOPERATIVE.
